# SDR CALA2021122202424

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 66,404 hours, 22,636 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Part number: 141A8800
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVO9353 REV-A STEP B1-4 HFEC ACCOMPLISHED , L1 CRACK FOUND ( CRACK CONDITION #1 ) FIG12.1 FIG A. NO CRACK ON OUTER SURFACE, JUST ON WINDOW FRAME INNER EDGE AND ON THE INSIDE SURFACE OF FRAME, SEE ATTACHED PICTURE. VERIFIED FRAME SEPARATED AND CRACK CUT OUT REF AVO STEPS A&B. VERIFIED HARDWARE INSTALLATION AND SLIDING WINDOW OPERATION PER VERIFIED CORRECT KIT PART NUMBER FOR FOR L-1 WINDOW REPAIR PER CKS OK. OK TO REINSTALL SIDE POST FASTENERS PER STEP C FOR L-1 AVO STEP C OF L-1 WINDOW. AVO. WINDOW. PER A.V.O. ESC211217-0261-1B, STEPS A& B SEPARATED AND CUT COMPLIED WITH STEP C.C-D OF A.V.O ESC211217-0261-1B REINSTALLED THIS IS FOR A INSPECTION VERIFICATION ON WORKED PERFORMED ON THE VERIFIED BOEIG REPAIR KIT P/N 002A0003-233 FOR LEFT WINDOW FRAME WINDOW FRAME. PREVIOUSLY REMOVED FASTENERS AND VERIFIED WINDOW 2 DOES NOT MAKE PREVIOUS UPDATE, STEP C.C-D OF A.V.O. ESC211217-0261-1B CRACK AS IN A.V.O ESC211217-0261-1B CONTACT WITH FASTENERS. VERIFIED ALL STEPS ABOVE ARE COMPLIED. OK TO INSTALL REPAIR PARTS. VERIFIED STEPS D, SUB STEPS8 THRU 21 ARE COMPLY WITH , FIGURE 24 SHEETS 7&8.OK TO INSTALL ,LEFT HANFRAME PER ESC 211217-0261-1B. AS IN A.V.O ESC 211217-0261-1B, STEP D. COMPLIED WITH SUB-STEPS 8 THRU 21 OF FIGURE #21 SHEET 7 & 8, DRILLED AND COUNTERSUNK REPAIR DOUBLER AND TRIPLER. COUNTERBORED WINDOW FRAME, APPLIED ALODINE AND PRIMER, INSTALLED COUNTERSINK FILLER WASHERS. VERIFIED INSTALLATION OF 7 SCREWS AND 2 HI LOK''S I/B OF LH POST INSPECTED REF STEPS 22 T
